# SDR SWAA2025072895930

- Difficulty date: July 28, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 58,638 hours, 31,232 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION LOSS OF HYD SYST. A; HYD A ENG1 AND ELEC2 LOW PRESSURE LIGHTS; FLT CTRL A LOW PRESSURE LIGHTS AND FEEL DIFF PRESS LIGHTS ALL ILLUMINATED AND HYDR A QRT WAS ZERO<[01] FOUND MAIN GEAR RETRACT PRESSURE FUSE LEAKING. R/R MAIN GEAR RETRACT FUSE PER AMM 32-32-21. UP TO SUBTASK E FOR INSTALLATION.
